How Do You Deal With The Side Effects Of Anti TB Drugs?

Illustration of How Do You Deal With The Side Effects Of Anti TB Drugs?
Illustration: How Do You Deal With The Side Effects Of Anti TB Drugs? top10homeremedies.com

In the morning, my mother is now 44 years old with lung problems and the doctor gave her anti-TB drugs. R nBut after a few days of taking the medicine, my mother saw more daydreaming, talking inconsequential and sometimes not connecting when asked. Please solve it. R nThank you.

1 Answer:

Hi, thanks for asking at HealthReplies.com.

A person, who is infected with the bacteria Mycobacterium tuberkulosa, requires treatment using antibiotics that are anti-tuberculosis drugs (OAT). Drugs included in the OAT include rifampin, isoniazid, pyrazinamide, ethambutol and streptomycin. Each of these drugs has side effects that can range from mild to severe reactions. However, not everyone will experience this while consuming OAT.

There are mild side effects that can occur, including reddish rash, loss of appetite, nausea, stomach pain and tingling sensation. Meanwhile, serious side effects that can occur include a reddish rash all over the body, balance disorders, deafness, visual disturbances, jaundice, central nervous system disorders and shock. If the side effects of the drug that occur in the form of urine, saliva, tears and sweat become red, the patient does not need to stop treatment, because there is nothing to worry about this. The reddish color is the color of the rifampin drug that will disappear when the treatment is finished. This condition also does not cause interference with other body systems. However, if there are mild side effects, it is enough for the patient to take additional drugs which will disappear the symptoms that arise due to the effects of OAT. In contrast to mild side effects, on severe side effects, OAT must be stopped and immediately consult a doctor who prescribes OAT.

The complaint that your mother experienced could be a side effect of OAT due to the drug damaging the liver so that toxic substances can damage the brain. This condition is called hepatic encephalopathy. However, it could also be, your mother's complaint is due to TB germs that attack the central nervous system causing encephalitis or meningitis. To find out the cause of the complaints that arise in your mother, we recommend that you consult a pulmonary doctor beforehand. The doctor will interview, perform a physical examination and any necessary support.

I suggest that you should stop giving OATs and immediately consult a pulmonary doctor.

Thus, hopefully useful.

Additional information you can read here.

: by

Related Question

RAsa Excessive When Thinking About A Problem Accompanied By Decreased Appetite?

RAsa Excessive When Thinking About A Problem Accompanied By Decreased Appetite?

(9 months ago)

Hello, I want to ask. R nWhy am I the person if there is a problem related to the closest person, I am always a burden. R nFor example, if I am wrong with a friend, I immediately t... Read more

Urgent?

Urgent?

(11 months ago)

I want to ask, I and my partner have finished intercourse, then 2 days after that my partner has a stomachache, and a white discharge comes out, then every time he brushes his teet... Read more

Causes Of Headaches In Cholesterol Sufferers?

Causes Of Headaches In Cholesterol Sufferers?

(9 months ago)

what is it, doctor? I have acute cholesterol... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *